# SDR ASOA20150421099V

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 36,030 hours, 19,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. CARGO DOOR LOWER CUTOUT STRUCTURE IS CORRODED.  R & R CARGO DOOR LOWER STRUCTURE IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
